# SDR UALA2013030401289

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,067 hours, 23,034 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Switch
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO SLIDE ARM LIGHT AT 4R WITH DOOR ARMED.  CLEANED ARMED SWITCH AND LIGHT, OPS CHECK GOOD.
